Alert archive / Texas / Winter Storm Warnings in 2006

Winter Storm Warning 2, NWS Lubbock, TX

December 19, 20069 counties in Texas

NWS Lubbock, TX issued this winter storm warning at Dec 19, 2006, 4:03 PM CST for 9 counties in Texas. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 19, 2006, 4:03 PM CST (22:03 UTC)
Expired
Dec 20, 2006, 4:25 AM CST
In force
12 hr
Issued by
NWS Lubbock, TX

Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Cochran County, TX, Hale County, TX, Hockley County, TX, Lamb County, TX, Parmer County, TX, Swisher County, TX

The radar

The Lubbock radar (KLBB), 70 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.1 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2006-12-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2006-12-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 436 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
516 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
436 m²/s²
0-3 km storm-relative helicity
484 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS44 KLUB 192203
WSWLUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
403 PM CST TUE DEC 19 2006

.A STRONG UPPER LEVEL LOW WILL CONTINUE A SLOW MOVE ACROSS NEW
MEXICO TONIGHT. IMPRESSIVE LIFT AHEAD OF THIS LOW WILL DEVELOP
OVER WEST TEXAS HELPING TO COOL THE ATMOSPHERE WITH FREEZING RAIN
CHANGING OVER TO SNOW FROM WEST TO EAST AFTER MIDNIGHT. SINCE
THERE IS AN EXPECTATION OF A MIXED BAG OF WINTER PRECIPITATION THE
ICE STORM WARNING AND FREEZING RAIN ADVISORY HAVE BEEN UPGRADED
TO A WINTER STORM WARNING AND ADVISORY.

TXZ021>024-027>029-033-034-200615-
/O.CAN.KLUB.IS.W.0001.000000T0000Z-061220T1200Z/
/O.NEW.KLUB.WS.W.0002.061219T2203Z-061220T1500Z/
PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-COCHRAN-HOCKLEY-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON...
PLAINVIEW...MORTON...LEVELLAND
403 PM CST TUE DEC 19 2006

...WINTER STORM WARNING IN EFFECT UNTIL 9 AM CST WEDNESDAY...
...ICE STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WINTER STORM
WARNING...WHICH IS IN EFFECT UNTIL 9 AM CST WEDNESDAY. THIS AREA
IS GENERALLY ALONG AND NORTH OF A MORTON TO LEVELLAND TO PLAINVIEW
TO SILVERTON LINE.

PERIODS OF FREEZING RAIN ARE EXPECTED TO REDEVELOP LATER THIS
EVENING AS THE UPPER LOW MOVES CLOSER. AS TEMPERATURES FALL INTO
THE UPPER 20S THIS EVENING THE FREEZING RAIN WILL ONCE AGAIN
BEGIN TO ACCUMULATE ON ALL ROADWAYS MAKING TRAVEL HAZARDOUS.
THUNDERSTORMS THAT DEVELOP MAY BE ACCOMPANIED BY PERIODS OF SLEET.
ICE ACCUMULATIONS MAY APPROACH 1/4 OF AN INCH IN A FEW LOCATIONS
BEFORE THE CHANGE OVER TO SNOW. A HEAVY BURST OF SNOW SHOULD THEN
BLANKET THE ICE WITH ACCUMULATIONS OF 3 TO 5 INCHES. HOWEVER
LOCALLY HEAVIER AMOUNTS WILL BE POSSIBLE.

THE SNOWFALL SHOULD ONLY GRADUALLY DECREASE THROUGH THE DAY WITH
FLURRIES LIKELY LINGERING INTO THE AFTERNOON.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

$$

TXZ025-026-030-031-035-036-039>041-200615-
/O.CAN.KLUB.ZR.Y.0001.000000T0000Z-061220T1200Z/
/O.NEW.KLUB.WW.Y.0003.061219T2203Z-061220T1500Z/
HALL-CHILDRESS-FLOYD-MOTLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-
INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS...
FLOYDADA...LOCKNEY...MATADOR...ROARING SPRINGS...LUBBOCK...
SLATON...WOLFFORTH...CROSBYTON...RALLS...PLAINS...DENVER CITY...
BROWNFIELD...TAHOKA...ODONNELL
403 PM CST TUE DEC 19 2006

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM CST WEDNESDAY...
...FREEZING RAIN ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST WEDNESDAY.
THE FREEZING RAIN ADVISORY HAS BEEN CANCELED. 

AFTER A BRIEF DECREASE IN COVERAGE AND INTENSITY LATE THIS
AFTERNOON...THE FREEZING RAIN IS EXPECTED TO REDEVELOP DURING THE
EVENING. SINCE TEMPERATURES WILL REMAIN IN THE LOWER 30S THE MAIN
ICING PROBLEMS WILL BE ON BRIDGES...OVERPASSES AND ANY ELEVATED
EXPOSED OBJECT. ANY THUNDERSTORMS THAT DEVELOP MAY BE ACCOMPANIED
BY A PERIOD OF SLEET. SOME ICING OF ROADWAYS MAY BE POSSIBLE AFTER
MIDNIGHT AS THE LIFT FROM THE APPROACHING UPPER LEVEL LOW COOLS
THE ATMOSPHERE. THE FREEZING RAIN IS EXPECTED TO CHANGE OVER TO
ALL SNOW FOR A BRIEF PERIOD BETWEEN 4 AM AND 9 AM. SNOW
ACCUMULATIONS OF 1 TO 2 INCHES MAY OCCUR.

THE SNOW IS THEN EXPECTED TO GRADUALLY DECREASE WITH A FEW
FLURRIES LINGERING INTO THE AFTERNOON.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$
2 follow-up statements
000 
WWUS44 KLUB 200522
WSWLUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
1122 PM CST TUE DEC 19 2006

.A STRONG UPPER LEVEL STORM SYSTEM CONTINUES TO MOVE TOWARD THE
AREA AS OF LATE EVENING. RAIN AND FREEZING RAIN WILL CHANGE TO
SNOW OVERNIGHT THEN END AFTER SUNRISE WEDNESDAY. AS OF 11 PM THE
CHANGE TO SNOW HAD ALREADY OCCURRED ALONG THE NEW MEXICO STATE
LINE WITH SOME SNOWFALL TOTALS AROUND 1 INCH.

TXZ021>024-027>029-033-034-201200-
/O.CON.KLUB.WS.W.0002.000000T0000Z-061220T1500Z/
PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-COCHRAN-HOCKLEY-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON...
PLAINVIEW...MORTON...LEVELLAND
1122 PM CST TUE DEC 19 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY. 

FREEZING RAIN WILL CHANGE OVER TO SNOW BY 3 AM ACROSS ALL OF THE
WARNING AREA. A HEAVY BURST OF SNOW CAN BE EXPECTED IMMEDIATELY
AFTER THE CHANGE TO SNOW BEFORE DECREASING IN INTENSITY. SNOW
ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED. SOME LOCALLY HEAVIER
AMOUNTS WILL BE POSSIBLE.

THE SNOWFALL SHOULD DECREASE THROUGH THE MORNING WITH FLURRIES
POSSIBLY LINGERING INTO THE AFTERNOON.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

$$

TXZ025-026-030-031-035-036-039>041-201200-
/O.CON.KLUB.WW.Y.0003.000000T0000Z-061220T1500Z/
HALL-CHILDRESS-FLOYD-MOTLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-
INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS...
FLOYDADA...LOCKNEY...MATADOR...ROARING SPRINGS...LUBBOCK...
SLATON...WOLFFORTH...CROSBYTON...RALLS...PLAINS...DENVER CITY...
BROWNFIELD...TAHOKA...ODONNELL
1122 PM CST TUE DEC 19 2006

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY. 

RAIN CONTINUES TO FALL INTO AREAS WHERE THE TEMPERATURE IS
HOVERING AROUND 32 DEGREES CAUSING SOME FREEZING OF RAIN ON
EXPOSED SURFACES. FREEZING RAIN WILL CHANGE OVER TO SNOW ACROSS
THE ADVISORY AREA BY 4 AM WEDNESDAY. A BRIEF PERIOD OF HEAVY
SNOWFALL IS POSSIBLE BEFORE TAPERING TO A LIGHT SNOW THAT SHOULD
LINGER UNTIL AFTER SUNRISE WEDNESDAY. SNOW ACCUMULATIONS OF 1 TO 2
INCHES MAY OCCUR.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$
000 
WWUS44 KLUB 201025
WSWLUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
425 AM CST WED DEC 20 2006

...WINTER STORM WINDING DOWN...WARNING AND ADVISORY CANCELED...
BUT ROADS MAY BE SLICK...

.A WINTER STORM THAT SPREAD SNOW ACROSS MUCH OF THE AREA EARLY
THIS MORNING WAS BEGINNING TO TURN MORE TO THE NORTHEAST ACROSS
CENTRAL NEW MEXICO. THIS SYSTEM WILL BRUSH ACROSS THE WESTERN
PANHANDLE TODAY WITH A CHANCE OF SNOW OR SNOW SHOWERS MAINLY OVER
THE NORTHWESTERN SOUTH PLAINS...SOUTHERN PANHANDLE...AND NORTHERN
ROLLING PLAINS WHERE ACCUMULATIONS ARE EXPECTED TO BE MOSTLY LESS
THAN AN INCH. BUT DRIER AND WARMER AIR WILL SPREAD ACROSS THE
REMAINDER OF THE AREA. THE EXPECTED ADDITIONAL SNOWFALL TODAY IS
NOT ENOUGH TO CONTINUE THE WINTER STORM WARNING OR THE WINTER
WEATHER ADVISORY PREVIOUSLY IN EFFECT.

TXZ021>024-027>029-033-034-201130-
/O.CAN.KLUB.WS.W.0002.000000T0000Z-061220T1500Z/
PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-COCHRAN-HOCKLEY-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON...
PLAINVIEW...MORTON...LEVELLAND
425 AM CST WED DEC 20 2006

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELED THE WINTER
STORM WARNING. 

AREAS OF LIGHT SNOW OR SNOW SHOWERS TODAY WILL BRING LESS THAN AN
INCH OF SNOW FOR MOST AREAS. MANY ROADS WILL REMAIN SLICK...WITH
A COMBINATION OF SNOW...SLUSH...OR ICE THIS MORNING. TAKE
PRECAUTIONS AND SLOW DOWN WHILE TRAVELING.


$$

TXZ025-026-030-031-035-036-039>041-201130-
/O.CAN.KLUB.WW.Y.0003.000000T0000Z-061220T1500Z/
HALL-CHILDRESS-FLOYD-MOTLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-
INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS...
FLOYDADA...LOCKNEY...MATADOR...ROARING SPRINGS...LUBBOCK...
SLATON...WOLFFORTH...CROSBYTON...RALLS...PLAINS...DENVER CITY...
BROWNFIELD...TAHOKA...ODONNELL
425 AM CST WED DEC 20 2006

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELED THE WINTER
WEATHER ADVISORY. 

LIGHT ACCUMULATIONS LESS THAN AN INCH ARE POSSIBLE ACROSS THE
NORTHERN ROLLING PLAINS EARLY THIS MORNING...WHILE ELSEWHERE 
THE DIMINISHING FLURRIES ARE NOT EXPECTED TO CAUSE ADDITIONAL
ACCUMULATIONS. AREA ROADS MAY BE SLICK THIS MORNING...WITH SOME
SNOW OR SLUSH REMAINING IN MANY AREAS. TAKE PRECAUTIONS AND SLOW
DOWN WHILE TRAVELING.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this winter storm warning went out at Dec 19, 4:01 PM CST, 2 minutes earlier.

Area forecast discussion, Dec 19, 4:01 PM CST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
401 PM CST TUE DEC 19 2006

.SHORT TERM...
UPPER LOW STILL VERY SLOW TO MOVE EASTWARD FROM ARIZONA. THIS
TREND MAY CONTINUE WITH THE NEXT SEVERAL RUNS AS IT ALSO MOVES A
BIT FURTHER TO THE SOUTH. WARM ADVECTION REMAINS IMPRESSIVE WITH A
VERY WARM LAYER JUST ABOVE THE SURFACE. THIS LIFT SHOULD CONTINUE
THE SCATTERED SHOWERS AND THUNDERSTORMS WITH FREEZING RAIN
OCCURRING WHERE SURFACE TEMPERATURES DIP BELOW FREEZING. UNTIL WE
SEE TEMPERATURES FALL IN THE UPPER 20S WE SHOULD NOT SEE ANY
WIDESPREAD ICING. HOWEVER BRIDGES AND OVERPASSES WILL ICE FIRST.
AS LIFT INCREASES THIS EVENING THE FREEZING RAIN COVERAGE WILL
INCREASE. THE CONTINUED LIFT WILL COOL THE ENTIRE COLUMN LATER
TONIGHT WITH THE EXPECTATION THAT THE RAIN WILL CHANGE TO SNOW
AFTER MIDNIGHT. SLEET WILL ALSO BE POSSIBLE WITH THE CONVECTION.
AFTER SOME ADDITIONAL ICING ACROSS THE NORTHWESTERN CWA WE COULD
SEE 3 TO 5 INCHES OF SNOW WILL LOCALLY HIGHER AMOUNTS. THE
HEAVIEST SNOWFALL WILL BE LOCATED GENERALLY NORTH OF A MORTON TO
LEVELLAND TO PLAINVIEW TO SILVERTON. SINCE THERE IS A MIXED BAG OF
PRECIPITATION TONIGHT WE HAVE GONE WITH A WINTER STORM WARNING.
THIS IS THE SAME REASON BEHIND THE WINTER WEATHER ADVISORY SOUTH
OF THE WARNING AREA. ONLY LIGHT ICING IS EXPECTED WITH THE CHANGEOVER
TO SNOW A BIT LATER. AMOUNTS OF 1 TO 2 INCHES MAY BE POSSIBLE IN
THE ADVISORY AREA. HOWEVER WE WILL HAVE TO WATCH THE TRACK OF THE
SYSTEM VERY CLOSELY. IF IT CONTINUES A TREND SOUTHWARD WE MAY HAVE
TO EXPAND THE WARNING AREA.

TOMORROWS HIGH TEMPERATURE FORECAST IS A CRAP SHOOT AS THE
SNOWFALL...POSSIBLE DOWNSLOPING WINDS AND MAYBE EVEN CLEARING
SKIES COUNTERACT EACH OTHER. HAVE GONE COOLER THAN GUIDANCE AT
THIS TIME BUT THERE IS POTENTIAL FOR A SIGNIFICANT BUST DEPENDING
ON THE EXACT PATH OF THE UPPER LOW.

.LONG TERM...
MODELS IN GOOD AGREEMENT MOVING LOW ACROSS THE CENTRAL PLAINS
SLOWER THEN PREVIOUSLY ANTICIPATED...HOWEVER STILL EXPECT
PRECIPITATION TO HAVE ENDED BY WEDNESDAY NIGHT BUT WITH WRAP
AROUND MOISTURE WILL KEEP CLOUDS IN LONGER. UPPER LEVEL RIDGE
TO MOVE FROM THE SOUTHERN ROCKIES INTO WEST TEXAS OVER THE
END OF THE WORKWEEK. THIS WILL KEEP LOCAL AREA DRY WITH
TEMPERATURES NEAR NORMAL FOR FRIDAY. MOST MEDIUM RANGE MODELS
IN FAIRLY GOOD AGREEMENT WITH NEXT SYSTEM DIVING DOWN FROM
THE PACIFIC NORTHWEST INTO THE GREAT BASIN BY FRIDAY MORNING
THEN SOUTHWARD INTO NORTHERN MEXICO...NEAR THE BIG BEND AREA
BY LATE SATURDAY AFTERNOON. WITH THIS TRACK EXPECT MOST OF
PRECIPITATION TO BE TO OUR NORTH AND SOUTH. THIS HANDLED VERY
WELL BY CURRENT FORECAST AND WILL NOT MAKE ANY SIGNIFICANT
CHANGES. WITH SOME TIMING DIFFERENCES LOW EXPECTED TO BE
EAST OF AREA BY LATE SUNDAY...THUS ENDED PRECIPITATION BY
NOON SUNDAY. MODELS ALSO INDICATE ANOTHER SHORTWAVE MOVING
DOWN THE PLAINS ON SUNDAY...BRINGING ANOTHER SHOT OF COLD
AIR INTO THE SOUTH PLAINS FOR THE BEGINNING OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        26  34  22  43  23 / 100  60  10   0   0
TULIA         27  36  24  46  24 / 100  50  10   0   0
PLAINVIEW     27  36  26  48  24 / 100  40   0   0   0
LEVELLAND     28  39  27  50  24 / 100  50   0   0   0
LUBBOCK       29  43  28  50  27 / 100  50   0   0   0
BROWNFIELD    30  49  28  52  27 / 100  40   0   0   0
CHILDRESS     32  47  30  52  29 / 100  70  10   0   0
SPUR          31  52  30  52  26 / 100  50   0   0   0
ASPERMONT     35  57  33  57  29 / 100  50   0   0   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 9 AM CST WEDNESDAY FOR THE
FOLLOWING ZONES: TXZ025-026-030-031-035-036-039>041.

WINTER STORM WARNING UNTIL 9 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: TXZ021>024-027>029-033-034.

&&

18/08
Hazardous weather outlook, Dec 19, 5:30 AM CST, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
530 AM CST TUE DEC 19 2006

TXZ021>044-201130-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
530 AM CST TUE DEC 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

WINTER WEATHER

FREEZING RAIN WILL CONTINUE ACROSS MUCH OF THE EXTREME SOUTHERN
TEXAS PANHANDLE AND THE WESTERN AND CENTRAL SOUTH PLAINS.
SIGNIFICANT ICE ACCUMULATIONS WILL MAKE TRAVEL DANGEROUS IN THIS
AREA. AN ICE STORM WARNING AND FREEZING RAIN ADVISORY ARE IN
EFFECT THROUGH WEDNESDAY MORNING FOR PORTIONS OF THE OUTLOOK AREA
ON THE CAPROCK AND ACROSS THE SOUTHEAST PANHANDLE AND NORTHERN
ROLLING PLAINS. TONIGHT...FREEZING RAIN MAY MIX WITH OR CHANGEOVER
TO SLEET OR SNOW. SOME LIGHT SLEET OR SNOW ACCUMULATIONS ARE
POSSIBLE ACROSS THE EXTREME SOUTHWEST PANHANDLE AND THE NORTHWEST
SOUTH PLAINS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE POTENTIAL EXISTS FOR WINTRY PRECIPITATION TO IMPACT THE REGION
DURING THE UPCOMING CHRISTMAS HOLIDAY WEEKEND.

.SPOTTER INFORMATION STATEMENT...

LOCAL EMERGENCY OFFICIALS AND PLANNING AUTHORITIES OVER THE
EXTREME SOUTHERN TEXAS PANHANDLE AND THE NORTHERN AND WESTERN
SOUTH PLAINS SHOULD PREPARED FOR ONGOING IMPACTS FROM THE WINTER
STORM WEDNESDAY MORNING. PLEASE RELAY REPORTS OF WINTRY
PRECIPITATION AND ITS IMPACTS ON PUBLIC SAFETY TO THE NATIONAL
WEATHER SERVICE OFFICE IN LUBBOCK.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 4:03 PM CSTWinter Weather AdvisoryLUBChildress, Crosby, Floyd, Hall, Lubbock, Lynn and 3 more12 hr

Nearby

Winter Storm Warnings in Texas, 2006Every winter storm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.